# SDR 08FDEA00637

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N542519
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 1400, LBL 2, THE FLOOR SUPPORT WEB IS CORRODED.  REMOVED CORROSION, AREA IS L = 2", W = 1", D = 100 PERCENT OF MATERIAL THICKNESS.  CORROSION IS OUT OF SRM 53-00-51, FIG 101, DETAIL III LIMITS.  REMOVED WEB FROM STA 1400 TO 1420 IAW SRM 51-40-02.  FABRICATED NEW WEB ON MAE TRAVELER NR T8/719345 FROM 7075-0 .032C, HEAT TREATED TO T3 IAW SRM 51-10-02.  LOCATED, DRILLED TREATED AND PRIMED NEW WEB IAW SRM'S 51-40-05 AND 51-20-01.  INSTALLED WEB IAW SRM 51-40-02.  TOP COATED WEB IAW AMM 51-20-00.
